# SDR SWIA202055982

- Difficulty date: December 15, 2020
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 26,754 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD FORMER FRAME, UNDER PANEL 832FL, IS CORRODED.   (C-CHECK) RO 2/5/2021   REPLACED PAX DOOR FWD FORMER FRAME. REF: CRJ 700 SRM 51-42-06-001-001 (A01), 51-42-21-001-001 (A01), AND DWG 601 R31702 REV. N. COMPLIED WITH TASK CARD 51-900-1002-SKY
